# SDR SIMA202001197007

- Difficulty date: January 17, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 34,612 hours, 29,745 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBND SDF DECLARED EMERGENCY ACCT MECH STICK PUSHER FAIL INDICATION.SPS 1 INOP IN FLIGHT-C/A-RAR NO 1 AOA SENSOR IAW EMB 140 AMM 27-36-01. OPS CHECKS GOOD.
